| Catalog Number |
362420 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: brief inquiry description: ail presenting when no air is present.Detailed inquiry description: several pumps are alerting ail when no air is present.Alarms are not specific to one drug or one pump.Staff is able to clear some alarms but not all.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample number was provided for evaluation.Although the defect could not be confirmed, corrective actions were performed to revise specifications which limit unit-to-unit variation in tubing outer diameters and increased the length of the tubing that contacts the air sensor.The reduced variation in tubing outer diameter and length revision improves the coupling between the administration set and the air-in-line sensor reducing the potential for false air-in-line alarms.B.Braun medical inc.Has initiated a voluntary medical device correction 2523676-9/26/23-004-c for multiple batches of infusomat® pump sets manufactured between 01.Jan.2022 and 17.Aug.2023.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.